The Cauchy problem for quasilinear systems
Doklady Akademii Nauk, Tome 136 (1961) no. 1, pp. 16-17
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1961_136_1_a2,
author = {V. F. Dyachenko},
title = {The {Cauchy} problem for quasilinear systems},
journal = {Doklady Akademii Nauk},
pages = {16--17},
year = {1961},
volume = {136},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1961_136_1_a2/}
}
V. F. Dyachenko. The Cauchy problem for quasilinear systems. Doklady Akademii Nauk, Tome 136 (1961) no. 1, pp. 16-17. http://geodesic.mathdoc.fr/item/DAN_1961_136_1_a2/